# SDR DALA2015042002836

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK, -Y1292, FRAME 47 TO 64 EVALUATED AND FOUND OUT LIMIT ON JC 2500-203 2-DE IN PASSENGER CABIN.  P1 FR47+13", L=2.896", W=0.356", D=0.060", P2 FR52 L=4.227", W=0.358", D= 0.065", P3 FR57+4", L=3.345", W=0.350", D=0.058".  REPLACED SEAT TRACK -Y1292, FRAME 47 TO 64 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53472000.
